# SDR QXEA2023091100127

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N652MK
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000929
- Aircraft time: 1,809 hours, 1,403 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FORWARD LAV SMOKE WARNING SOUNDED WHILE ON GROUND AND CEASED SOUNDING ON ITS OWN. NO FURTHER INDICATIONS NOTED. REMOVED FROM SERVICE. PERFORMED A LAVATORY SMOKE DETECTOR SYSTEM TEST/CHECK. TEST GOOD. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
